# SDR FDEA201105272005

- Difficulty date: May 27, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AS361252420002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5" SQUARE OF EXFOLIATION COROSSION ON MDC SEAT TRACK 3L INBD FLANGE, 6" FWD OF   FR19 TO 11" FWD OF FR19.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK 3L FR 15 TO FR 19 IAW SRM 51-72-10 PG 1-3.
